# SDR ASOA20150506017

- Difficulty date: May 6, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N11547
- Make and model: Emb EMB-145LR
- Aircraft serial: 145563
- Aircraft time: 29,163 hours, 23,056 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 30,944 hours, 25,245 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

ACFT WAS FERRIED DUE TO SMOKE ON SHUTDOWN AND OIL PUDDLE IN THE COWLING.  MAINTENANCE R & R ENGINE IAW RR MANUAL 72-00-00.  OPS AND LEAK CHECKS WERE PERFORMED AND WILL BE RELEASED AT THE END OF ALL CHECKS.
